OJS  Vol.5 No.2 , April 2015
A Note on the Characterization of Zero-Inflated Poisson Model
ABSTRACT
Zero-Inflated Poisson model has found a wide variety of applications in recent years in statistical analyses of count data, especially in count regression models. Zero-Inflated Poisson model is characterized in this paper through a linear differential equation satisfied by its probability generating function [1] [2].

Cite this paper
Nanjundan, G. and Pasha, S. (2015) A Note on the Characterization of Zero-Inflated Poisson Model. Open Journal of Statistics, 5, 140-142. doi: 10.4236/ojs.2015.52017.
References
[1]   Nanjundan, G. (2011) A Characterization of the Members of a Subfamily of Power Series Distributions. Applied mathematics, 2, 750-751.
http://dx.doi.org/10.4236/am.2011.26099

[2]   Nanjundan, G. and Ravindra Naika, T. (2012) An Asymptotic Comparison of the Maximum Likelihood and the Moment Estimators in a Zero-Inflated Poisson Model. Applied mathematics, 3, 610-617.
http://dx.doi.org/10.4236/am.2012.36095

 
 
Top